Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A finitely generated residually finite group with an unsolvable word problem


Author: Stephen Meskin
Journal: Proc. Amer. Math. Soc. 43 (1974), 8-10
MSC: Primary 20F10
MathSciNet review: 0335645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The group described in the title is obtained as a quotient of a center-by-metabelian group constructed by P. Hall.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10

Retrieve articles in all journals with MSC: 20F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0335645-5
Keywords: Finitely generated, residually finite, unsolvable word problem, center-by-metabelian
Article copyright: © Copyright 1974 American Mathematical Society